Moving singularities of solutions of autonomous systems of two differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 318-321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a16,
author = {T. S. Bud'ko},
title = {Moving singularities of solutions of autonomous systems of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {318--321},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a16/}
}
T. S. Bud'ko. Moving singularities of solutions of autonomous systems of two differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 318-321. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a16/